# SDR 2001UALA00446

- Difficulty date: April 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 41,012 hours, 21,806 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS OF CABIN PRESSURE. SUPPLEMENTAL DATA UPDATE THE CABIN PRESSURE K8 RELAY HAD A FAILED TRANSISTOR.   REPLACED THE CABIN PRESSURE CONTROLLER.
